# SDR CA971007005

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2720 · Rudder Control System
- Part: Pivot Assembly
- Part number: 82710019001
- Condition: Binding
- Location: Rudder Pedal
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, AT APPROXIMATELY 80 KNOTS, THE RUDDER PEDALS BECAME RESTRICTED. TAKEOFF ABORTED. INSPECTION CARRIED OUT. PIVOT ASSEMBLY AND ASSOCIATED BUSHINGS WERE REPLACED.
